# SDR UPS03441483

- Difficulty date: October 18, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 80,338 hours, 15,279 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 2 PYLON DIAGONAL BRACE STEEL ATTACH FITTING HORIZONTAL FLANGE ATTACH BOLTS 6EA TORQUE CHECK FOUND LOOSE AS MARKED.  THE BOLT HOLE ID MEASURED, NR 5, 7, 9 ARE 0.314 INCH NR 8, 10 ARE 0.313 INCH & NR 15 IS 0.316 INCH NDT HFEC INSP CONFIRMED CRACK FREE PER NTM PT6, 51-00-00 FIG 17.  ONLY NR 5, 7, 9 & 15 BOLT HOLES WERE REAMED TO 0.328 INCH PER SB747A2196 & OVERSIZE BOLTS OF THESE 4 BOLT HOLE WERE INSTALLED & STANDARD BOLTS FOR BOLT HOLE NR 8 & 10 WERE REFITTED PER SB747A2196R.
